Takip et
Zead Mustafa
Zead Mustafa
hu.edu.jo üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A new approach to generalized metric spaces
Z Mustafa, B Sims
Journal of Nonlinear and convex Analysis 7 (2), 289, 2006
15212006
Some Fixed Point Theorem for Mapping on Complete G-Metric Spaces
Z Mustafa, H Obiedat, F Awawdeh
Fixed point theory and Applications 2008, 1-12, 2008
5862008
Some remarks concerning D∗-metric spaces
Z Mustafa, MMM Jaradat
International Scientific Research Publications, 2020
4952020
Fixed point theorems for contractive mappings in complete-metric spaces
Z Mustafa, B Sims
Fixed point theory and Applications 2009, 1-10, 2009
4942009
Existence of fixed point results in G-metric spaces
Z Mustafa, W Shatanawi, M Bataineh
International Journal of Mathematics and Mathematical Sciences 2009, 10, 2009
3832009
A new structure for generalized metric spaces: with applications to fixed point theory
Z Mustafa
University of Newcastle, 2005
2282005
Fixed point results on complete G-metric spaces
Z Mustafa, M Khandagji, W Shatanawi
Studia Scientiarum Mathematicarum Hungarica 48 (3), 304-319, 2011
1772011
Some common fixed point results in ordered partial b-metric spaces
Z Mustafa, JR Roshan, V Parvaneh, Z Kadelburg
Journal of inequalities and Applications 2013, 1-26, 2013
1562013
On common fixed points in G-metric spaces using (EA) property
Z Mustafa, H Aydi, E Karapınar
Computers & Mathematics with Applications 64 (6), 1944-1956, 2012
1482012
A fixed point theorem of Reich in G-metric spaces
Z Mustafa, H Obiedat
Cubo (Temuco) 12 (1), 83-93, 2010
1312010
Fixed point theorem for expansive mappings in G-metric spaces
Z Mustafa, F Awawdeh, W Shatanawi
Int. J. Contemp. Math. Sci 5 (50), 2463-2472, 2010
1192010
-Metric spaces and some fixed point theorems
Z Mustafa, V Parvaneh, JR Roshan, Z Kadelburg
Fixed Point Theory and Applications 2014, 1-23, 2014
1032014
Solutions of the SIR models of epidemics using HAM
AAZM F. Awawdeh
Chaos, Solitons & Fractals 42 (5), 3047 - 3052, 2009
832009
Theorems for Boyd‐Wong‐Type Contractions in Ordered Metric Spaces
H Aydi, W Shatanawi, M Postolache, Z Mustafa, N Tahat
Abstract and Applied Analysis 2012 (1), 359054, 2012
752012
Quadruple fixed point theorems under nonlinear contractive conditions in partially ordered metric spaces
E Karapınar, W Shatanawi, Z Mustafa
Journal of Applied Mathematics 2012 (1), 951912, 2012
652012
Mixed g-monotone property and quadruple fixed point theorems in partially ordered metric spaces
Z Mustafa, H Aydi, E Karapinar
Fixed Point Theory and Applications 2012, 1-19, 2012
612012
Existence of fixed point results in-metric spaces.
Z Mustafa, W Shatanawi, M Bataineh
International Journal of Mathematics and Mathematical Sciences 2009, Article …, 2009
602009
Coupled common fixed point results for mixed g-monotone mapps in partially ordered G-metric spaces
S Chandok, Z Mustafa, M Postolache
University Politehnica of Bucharest Scientific Bulletin A 75 (4), 13-26, 2013
592013
Coupled coincidence point results for -weakly contractive mappings in partially ordered -metric spaces
Z Mustafa, JR Roshan, V Parvaneh
Fixed Point Theory and Applications 2013 (1), 206, 2013
582013
Fixed point theorems for weakly T-Chatterjea and weakly T-Kannan contractions in b-metric spaces
Z Mustafa, JR Roshan, V Parvaneh, Z Kadelburg
Journal of Inequalities and Applications 2014, 1-14, 2014
552014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20